# SDR SIMA200429808

- Difficulty date: October 11, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE FORWARD DIGITAL WAS FOUND CORRODED AT CENTER BEAM.  REMOVED CORROSION BY MAKING A CUT OUT OF THE FORWARD DIGITAL.  CUTOUT A REPAIR PART FROM PN 145-21721-009.  FABRICATED 2 DOUBLERS AND SHIM.  REPAIR DONE IAW SRM. (SW21200501155)
